Causes And Overcomes Diarrhea After Taking Medication?
Morning, want to ask if diarrhea after consuming Anflat containing simethicone is a danger or not?
Thank you for asking HealthReplies.com.
The medicine you mentioned contains not only simethicone, but also antacids, namely Mg (OH) 2 and Al (OH) 3 which when taken together can help neutralize stomach acid. This drug can be consumed as an initial treatment for dyspepsia syndrome, which is a feeling of discomfort that appears especially in the gut, in the form of nausea, tightness, blockage, pain, pain, bloating, bloating, etc., the main cause of which is increased stomach acid production, increased the sensitivity of the gastrointestinal tract to stomach acid, as well as gastric motility disorders. This drug is a class of free drugs. However, before consuming it, you should still check with your doctor first to avoid the risk of dangerous side effects.
One of the possible side effects of taking this drug is diarrhea. Diarrhea is actually caused more by the content of magnesium in the antacids in the drug, not the simethicone. If there are no other complications, diarrhea due to the side effects of this drug is not dangerous and will get better by itself after taking the drug is stopped.
You need to be vigilant if diarrhea is very massive (more than 10 times per day), accompanied by mucus, blood, or does not improve after taking the drug is stopped. It is feared that there are other conditions that can trigger your diarrhea, such as gastrointestinal infections, food poisoning, intolerance, malabsorption, food allergies, other viral or bacterial infections, colitis, and so on. If this condition is what you are experiencing, you should check with a doctor or a specialist in internal medicine so that further treatment is given.
Here are some suggestions that you should do so that diarrhea does not occur in a prolonged manner:
Drink lots of water
Pay more attention to the cleanliness of the food and drinks you consume
Diligently wash your hands before and after eating, after going to the bathroom, after coming into contact with dirt
Do not take anti-diarrhea drugs carelessly
Don't worry too much
Hope it helps ..